MathSciNet Relay Station
MathSciNet bibliographic data
MR929420 (89c:46063) 46H05 (39B70 47A05)
Harte, Robin A note on generalized inverse functions. Proc. Amer. Math. Soc. 104 (1988), no. 2, 551–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement